# SDR SWAA2021030849875

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB IS CORRODED. / CLEANED CORROSION ON THRESHOLD WEB ON AFT CARGO DOOR AS PER B737-7 SRM 51-10-02-0G-0; PERFORMED NDT ON REWORKED AREA ORIGINIAL MAT 0.050'; MAT REMAINING 0.040'; MAT LOSS 0.010' FOUND TO BE OUT OF LIMITS AS PER B737-700 SRM 53-60-15-1A-1; REMOVED AND REPLACED THRESHOLD WEB AT AFT CARGO DOOR AS PER B737-7 SRM 51-40-02-0G-0 AND DWG 146A8340.
